# SDR SWAA2025032608684

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 68,471 hours, 40,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EXIT SIGN ABOVE EXIT ROW FELL OFF<[01] REINSTALLED OVERHEAD EXIT SIGN ABOVE EXIT ROW IAW AMM 33-51-01
